| Model Number |
42/28 GLENOSPHERE |
| Medical Device Problem Code |
Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an inverse prothesis surgery the glenosphere shows dust particles after opening the packaging.One glenosphere was discarded, the second was implanted.There was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.(b)(6)2023: the device was opened when patient was already under anaesthesia.No third device was available.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
Update swit 25-jul-2023: lot 19.00606 was implanted and remains inside the patient.
Additional Manufacturer Narrative
Additional information: d4, d9, g3, h3, h6.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.